# SDR AALA201806119016

- Difficulty date: June 10, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 55,092 hours, 26,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IN BASE MAINTENANCE. CRACK IN SKIN AT FR 68, STRINGER 29 LEFT. REPAIRED SKIN PER SRM 53-41-11-300-018 AND EA 281417.
